# SDR AWXA9500308

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 321452
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, LT AFT EMERGENCY BATTERY PACK FAILED TEST ON WEEKLY CHECK.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK GOOD.  (Z)
